MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-83
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit had a broken arterial line plug and cracked housing.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit had a broken arterial line plug and cracked housing.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h2, 10, h11.Corrected data : b5, b6, b7, d10, h6 (clinical & impact code).
 
Additional Manufacturer Narrative
D5 additional point of contact name: (b)(6), cfrn, ccrn e-mail address; (b)(6)occupation: clinical base lead phone number: 570 887 4930 a getinge field service engineer (fse) was dispatched to evaluate the iabp unit and was able to reproduce the reported issue.The pressure connector on pump is damaged so the fse replaced connector to resolve the issue.The fse completed all safety, functionality, and calibration checks and all tests passed to factory specifications.The iabp was then released to the customer and cleared for clinical service.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key15411217
Report Number2249723-2022-02332
Device Sequence Number5894547
Product Code DSP
UDI-Device Identifier10607567108285
UDI-Public10607567108285
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-83
Device Catalogue Number0998-00-3023-83
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer10/18/2022
03/06/2024
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/11/2022
03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown